# SDR SWAA2022030278225

- Difficulty date: February 26, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N8716B
- Make and model: Boeing 737-8
- Aircraft serial: 42544
- Aircraft time: 7,777 hours, 3,305 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRYDOOR SLIDE COVER GIRT BAR HOOK LOOSE / [01] REMOVED SLIDE AND INSTALLED NEW SOLID RIVET IN GIRT BAR HOOK PER AMM 25-66-01 & SRM51-40-02. REINSTALLED SLIDE ON DOOR.
